# SDR UPS04M41998

- Difficulty date: January 12, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789542
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CABIN AT STA 1841 RBL 107 MOST OUTBOARD SEAT TRACK FOUND CORRODED.  CORROSION REMOVED PER SRM 51-21-01 VOL 2 REV 34 AT STA 1841 RBL 107 MATERIAL REMOVED 0.040 INCH ORIG THK 0.112 INCH FOUND EXCEED LIMIT PER SRM 53-70-00 FIG 3 VOL 1.  NEW SEAT TRACK & SPLICE INSTALLED PER SRM 53-70-00 FIG 1 & 7 VOL 1 REV 34.
